Найкращі ортогональні тригонометричні наближення класів типу Нікольського–Бєсова періодичних функцій у просторі B∞,1 / Гембарська С. Б., Задерей П. В. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (6))

Hembarska S. B., Zaderei P. V.
Best orthogonal trigonometric approximations of the Nikol'skii–Besov-type classes of periodic functions in the space B∞,1


Download publication will be available after 07/01/2024 р., in 130 days

Cite:
Hembarska, S. B., Zaderei, P. V. (2022). Best orthogonal trigonometric approximations of the Nikol'skii–Besov-type classes of periodic functions in the space B∞,1. Ukrainian Mathematical Journal, 74 (6), 772-783. http://jnas.nbuv.gov.ua/article/UJRN-0001337842 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна